# SDR UIEA2018021900253

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,005 hours, 16,307 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734219
- Part serial: 122247
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT SUPPLYING AIR PRESSURE.  REMOVED AND REPLACED APU ECU IAW 49-61-05, OPS CHECKED GOOD.
